Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
String homology, and closed geodesics on manifolds which are elliptic spaces

John Jones and John McCleary

Algebraic & Geometric Topology 16 (2016) 2677–2690
Bibliography
1 W Ballmann, G Thorbergsson, W Ziller, Closed geodesics and the fundamental group, Duke Math. J. 48 (1981) 585 MR630586
2 V Bangert, N Hingston, Closed geodesics on manifolds with infinite abelian fundamental group, J. Differential Geom. 19 (1984) 277 MR755226
3 R Bott, On the iteration of closed geodesics and the Sturm intersection theory, Comm. Pure Appl. Math. 9 (1956) 171 MR0090730
4 M Chas, D Sullivan, String topology, arXiv:math/9911159
5 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773 MR1942249
6 R L Cohen, J D S Jones, J Yan, The loop homology algebra of spheres and projective spaces, from: "Categorical decomposition techniques in algebraic topology" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 77 MR2039760
7 Y Félix, S Halperin, J M Lemaire, J C Thomas, Mod p loop space homology, Invent. Math. 95 (1989) 247 MR974903
8 Y Félix, S Halperin, J C Thomas, Gorenstein spaces, Adv. in Math. 71 (1988) 92 MR960364
9 Y Félix, S Halperin, J C Thomas, Elliptic Hopf algebras, J. London Math. Soc. 43 (1991) 545 MR1113392
10 Y Félix, S Halperin, J C Thomas, Elliptic spaces, II, Enseign. Math. 39 (1993) 25 MR1225255
11 Y Félix, J C Thomas, M Vigué-Poirrier, Rational string topology, J. Eur. Math. Soc. 9 (2007) 123 MR2283106
12 D Gromoll, W Meyer, Periodic geodesics on compact riemannian manifolds, J. Differential Geometry 3 (1969) 493 MR0264551
13 S Halperin, M Vigué-Poirrier, The homology of a free loop space, Pacific J. Math. 147 (1991) 311 MR1084712
14 J McCleary, On the mod p Betti numbers of loop spaces, Invent. Math. 87 (1987) 643 MR874040
15 J McCleary, W Ziller, On the free loop space of homogeneous spaces, Amer. J. Math. 109 (1987) 765 MR900038
16 J McCleary, W Ziller, Corrections to : “On the free loop space of homogeneous spaces” [Amer. J. Math. 109 (1987), 765–781], Amer. J. Math. 113 (1991) 375
17 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR0174052
18 B Ndombol, J C Thomas, A contribution to the closed geodesic problem, J. Pure Appl. Algebra 214 (2010) 937 MR2580670
19 A L Onishchik, Transitive compact transformation groups, Mat. Sb. 60 (102) (1963) 447 MR0155935
20 M Vigué-Poirrier, D Sullivan, The homology theory of the closed geodesic problem, J. Differential Geom. 11 (1976) 633 MR0455028